# SDR AALA20100113TUL08

- Difficulty date: December 1, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 35,471 hours, 4,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER TWO DOOR MISSING LENS.  REPLACED LENS.
